A 30-year-old female asked:
Hey i was treated for bacterial vaginosis by my doctor i was recommended to use the gel right after that i noticed i was getting a yeast infection so i went a got monistat 1 now im bleeding heavy like my period is on and in pain ?
1 doctor answer • 1 doctor weighed in
Infectious Disease 53 years experience
Pelvic infection: This sounds like a lot more (and more serious) thatn a yeast infection. STDs like chlamydia and gonorrhea are a lot more common in women with BV, so you should have been tested. Maybe pelvic inflammatory disease (PID)? All unexplained vaginal bleeding or low abdominal pain requires prompt professional evaluation, and you have both. Get back in touch with your doctor ASAP. Good luck!
437 viewsAnswered >2 years ago
Last updated Aug 31, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.